Support group for people who have Rashes, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Does anyone else have a itchy, burning rash on their face? Mine is around my mouth and down my neck. After a few days of itching, stinging and burning it will peel off and maybe I will have a clear day before it starts all over.
Post created 3 days 3 hours ago
I had some minor contact with poison oak. I have been taking 250 mg of zytiga with 5 mg of prednizone. I have developed poison oak like systemic rashes in numerous places on my body. I'm not sure if it's poison oak or a zytiga rash. Can anyone help?
Post created 1 week 17 hours ago
OMG why did no one even bother to mention that this rash could occur? why did it take so long for medical professionals to figure out what it was?
Post created 1 week 3 days ago
My husband has cancer..kidney tumor and spread to lungs and liver. 6 months now. This morning he woke up with rash on his face. He takes votrient. He has low energy more so lately like at the beginning. I haven't joined any groups but today he doesn't want me to call the dr. about the rash. Just needing some advise or words from others. Thank You!
Post created 1 week 4 days ago
what can I do to stop the itching and rash
Post created 2 weeks 1 day ago
I've been an Implanon user for exactly a month. During the course of the day I've notice the burst of a rash over my face. Simple, colorless little bumps over my face, specially around my eyes, chin, and forehead.
I am really scared. I've never had acne before. I'm still trying to stop the prolonged bleeding side effect. Is there anything to do?
I already have a well balance diet and drink over 2 liters of water a day.
Post created 3 weeks 8 hours ago
I need help.
Post created 4 weeks 1 day ago
I have a rash on both legs above my ankles. I have been taking Amlodopine Besylate for about 6 weeks. This rash occurred immediately after taking this drug. The Doctor seems to think it will disappear over time. Is this true? I also find that I am extremely tired, which is rare because I am usually very active.
Post created 1 month 1 day ago
I've had four rounds of Temodar since my initial 6 weeks radiation and chemo. 2 weeks (about) after my radiation/chemo was completed I started itching and developed a rash which now pops anywhere on my body.
Post created 1 month 4 days ago
I have recently started taking Metformin, Diltiazem and Rivaroxaban due to a high blood sugar reading and a attack of Atrial Fibrilation.
I have been taking this medication for about 7 weeks and in the last week I have broken out in a red itchy rash on my legs, arms, feet, and toes.
I suspect that it may be due to the above medication, does anyone have any similar experiences?
Post created 1 month 5 days ago
- Page 1